# SDR AALA201707119025

- Difficulty date: July 9, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 49,735 hours, 24,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 14DEF MOUNTED EMERGENCY LIGHT IS INOPERATIVE.  FOUND PIN PUSHED BACK ON CONNECTOR.  RESET PIN.  OPERATIONAL CHECKED GOOD IAW AMM 33-53-00.
